Prescription de la forme volume
Séminaire Équations aux dérivées partielles (Polytechnique) (2002-2003), Talk no. 15, 8 p.
@article{SEDP_2002-2003____A15_0,
     author = {Ye, Dong},
     title = {Prescription de la forme volume},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2002-2003},
     note = {talk:15},
     mrnumber = {2030710},
     zbl = {1063.35057},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_2002-2003____A15_0}
}
Ye, Dong. Prescription de la forme volume. Séminaire Équations aux dérivées partielles (Polytechnique) (2002-2003), Talk no. 15, 8 p. http://www.numdam.org/item/SEDP_2002-2003____A15_0/

[A] Ambrosio L., Optimal transport maps in Monge-Kantorovich problem, Proceedings of the ICM (Beijing 2002), III, 131–140, Higher Ed. Press, Beijing, (2002). | MR 1957525 | Zbl 1005.49030

[ASV] Avinyó A., Solà-Morales J. et Valèncis M., On maps with given jacobians involving the heat equation, prépublication (2000). | Zbl 1063.35056

[BB] Bourgain, J. et Brezis H., On the equation div Y=f and application to control of phases, J. Amer. Math. Soc. 16(2), 393–426 (2003). | MR 1949165 | Zbl 1075.35006

[BK] Burago D. et Kleiner B., Separated nets in Euclidean space and Jacobians of bi-Lipschitz maps, Geom. Funct. Anal. 8, 273-282 (1998). | MR 1616135 | Zbl 0902.26004

[D] Dacorogna B., Direct methods in the calculus of variations, Springer-Verlag, Berlin, (1989). | MR 990890 | Zbl 0703.49001

[DM] Dacorogna B. et Moser J., On a partial differential equation involving the Jacobian determinant, Ann. I.H.P. Analyse Nonlinéaire 7, 1-26 (1990). | Numdam | MR 1046081 | Zbl 0707.35041

[Mc] McMullen C.T., Lipschitz maps and nets in Euclidean space, Geom. Funct. Anal. 8, 304-314 (1998). | MR 1616159 | Zbl 0941.37030

[Mo] Moser J., On the volume elements on a manifold, Trans. Amer. Math. Soc. 120, 286-294 (1965). | MR 182927 | Zbl 0141.19407

[Mu] Müller S., Higher integrability of determinants and weak convergence in L 1 , J. Reine Angew Math. 412, 20-34 (1990). | MR 1078998 | Zbl 0713.49004

[OU] Oxtoby J. et Ulam S., Mesure-preserving homeomorphisms and metrical transitivity, Ann. Math. 42, 874-920 (1941). | MR 5803 | Zbl 0063.06074

[RY] Rivière T. et Ye D., Resolutions of the jacobian determinant equation, Nonlinear Diff. Equa. and Appl., 3, 323-369 (1996). | MR 1404587 | Zbl 0857.35025

[Y] Ye D., Prescribing the Jacobian determinant in Sobolev spaces, Ann. IHP Analyse Nonlinéaire, 3, 275-296 (1994). | Numdam | MR 1277896 | Zbl 0834.35047